Régularité analytique pour le problème de Dirichlet dans un domaine irrégulier
Publications mathématiques et informatique de Rennes no. 1  (1976), article no. 3, 7 p.
@article{PSMIR_1976___1_A3_0,
     author = {Baouendi, Mohamed Salah and Sjostrand, J.},
     title = {R\'egularit\'e analytique pour le probl\`eme de Dirichlet dans un domaine irr\'egulier},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {1},
     year = {1976},
     language = {fr},
     url = {http://www.numdam.org/item/PSMIR_1976___1_A3_0}
}
Baouendi, M. S.; Sjostrand, J. Régularité analytique pour le problème de Dirichlet dans un domaine irrégulier. Publications mathématiques et informatique de Rennes, no. 1 (1976), article  no. 3, 7 p. http://www.numdam.org/item/PSMIR_1976___1_A3_0/

[1] M.S. Baouendi et C. Goulaouic : Approximation of analytic functions on compact sets and Bernstein's inequality. Trans. Amer. Math. Soc. 189 (1974) p. 251-261. | MR 352789 | Zbl 0296.41016

[2] M.S. Baouendi et J. Sjostrand : Régularité analytique pour des opérateurs elliptiques singuliers en un point. Ark. for Mat. 14 (1976) p. 9-33. | MR 466958 | Zbl 0334.35021

[3] M.S. Baouendi et J. Sjostrand : Analytic regularity for the Dirichlet problem in domains with conic singularities. (A paraître) Scuola Norm. Sup. Pisa. | Numdam | Zbl 0372.35012

[4] N. Dunford et J.T. Schwartz : Linear operators, Part II, New-York, 1963. | MR 188745 | Zbl 0128.34803

[5] P. Grisvard : Behavior of the solutions of an elliptic boundary value problem in a polygonal or polyhedral domain, Proc. Numerical solution of P.D.E'. s III. Acad. Press (1976) p. 207-274. | MR 466912 | Zbl 0361.35022

[6] Kondratev : Boundary value problems for elliptic equations in domains with conical or angular points, Trudy. Mosk. Mat. Obs. 16 (1967), p. 209-292. (Transactions of the Moscow Math. Soc. (1967) p. 227-313). | MR 226187 | Zbl 0194.13405

[7] C.B. Morrey et L. Nirenberg : On the analyticity of the solutions of linear elliptic systems of P.D.E'.s. Comm. Pure Appl. Math. 10 (1957), p. 271-290. | MR 89334 | Zbl 0082.09402